# SDR IPXA2025060568347

- Difficulty date: May 30, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,611 hours, 4,391 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flt Control Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  NO LAND 3 FLT CONTROL SYS FAULT CODE 27570 27470 27183 27180,REF FIM27-09-00-810-884 FIM27-09-00-810-880 FIM27-09-00-810-834 FIM27-09-00-810-835,ALL FIM LINK TO ZFW, SUSPECT THE ZFW ERROR, DO THE CMC LCE L AND R & YSM L AND R,ALL TEST PASS, MAINTENANCE MSG DOES NOT SHOW ON THE GND TEST.
